CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
On the global well-posedness of 2-D inhomogeneous incompressible Nayier Stokes system with variable viscous coefficient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3755-3802
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Littlewood-Paley theory  Critical regularity